Femcon FE Lupron Injections, Numbness in My Left Arm, Ocular Migraine, Breakthrough Bleeding, Femcon
OK. So I'm not crazy. I am in my 3rd month on Femcon. I went to the ER yesterday because for tghe second time in 2 weeks my vision distorted and terrified me. The first time, I went to my eye doctor who is watching me for macular degeneration, but was told ... more »
OK. So I'm not crazy. I am in my 3rd month on Femcon. I went to the ER yesterday because for tghe second time in 2 weeks my vision distorted and terrified me. The first time, I went to my eye doctor who is watching me for macular degeneration, but was told that my retina was detached and I was having an ocular migraine which SUCKED!!!!! It went away until yesterday when the vision distorted again in a store and I still had to drive with no peripheral vision. I called my eye doctor and OB/GYN from the store. The eye doctor said to go to my primary for bloodwork. I made it to the office and the headache was starting to creep in. I was extremely nauseous and scared. The nurse practioner said I needed a CT scan asap. While she said that, me face went numb and I could feel numbness in my left arm. (I had experience that the first time around too.) She sent me on my way to the ER to rule out a stroke. I told every doctor and nurse that I think the contributing factor is the Femcon. The first incedent was during a regularly scheduled period, but this week, I started to have breakthrough bleeding which is quite heavy. All of this was so I could control and dimish the pain of Endometriosis without taking Lupron injections. I have no idea what to do from here, but I can't live with migraines and take care of a Special Needs child.